# SDR 06FDEA1593

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN FOUND DAMAGED BETWEEN BS 1951-1961 LONGERON 38R-39R.  REMOVED AS PER SRM 51-21-01 VOL.II. ORIGINAL MATERIAL THK.0.068"   REMOVED 0.006"X L=3"X W=3" REMAIN 0.062" FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG.1A   VOL.I. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
